# SDR CA981113017

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Condition: Failed
- Location: Nlg
- Part time: 9,281 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE LANDING GEAR WOULD NOT EXTEND, GEAR DISAGREE MESSAGE ON EICAS.  QUICK REF CARRIED OUT ALTERNATE GEAR SELECTION MADE.  NOSE GEAR SELECTOR AND PRIORITY VALVE P/N 4622 REPLACED..  PART TC:  8,311.
